# SDR SWAA2022113072046

- Difficulty date: November 15, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 72,192 hours, 43,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK,  BS 947, RBL 10,  CORRODED.    REMOVED THE CARGO TRACK IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW CARGO TRACK IAW SRM 51-40-05-02-0G-0.   TREATED AND PRIMED IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.   INSTALLED THE NEW CARGO TRACK IAW SRM 51-40-02-0G-0.
